Alert archive / Colorado / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 29, NWS Pueblo, CO

May 27, 2025Bent County, Kiowa County, Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at May 27, 2025, 8:14 PM MDT for Bent County, Kiowa County, Prowers County, Colorado. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2025, 8:14 PM MDT (02:14 UTC)
Expired
May 27, 2025, 9:00 PM MDT
In force
46 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Bent County, CO, Kiowa County, CO, Prowers County, CO

The radar

The Pueblo radar (KPUX), 109 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.2 hours before the alert went out and 275 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2025-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2025-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
753 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

752 
WUUS55 KPUB 280214
SVRPUB
COC011-061-099-280300-
/O.NEW.KPUB.SV.W.0029.250528T0214Z-250528T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
814 PM MDT Tue May 27 2025

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Northwestern Prowers County in southeastern Colorado...
  South central Kiowa County in southeastern Colorado...
  Northern Bent County in southeastern Colorado...

* Until 900 PM MDT.

* At 814 PM MDT, severe thunderstorms were located along a line
  extending from 10 miles southeast of Haswell to 7 miles southwest
  of Blue Lake, moving southeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Las Animas, Neeoshe Reservoir, McClave, Wiley, Sweetwater
  Reservoir, Blue Lake, Fort Lyon, Caddoa, Hasty, Neegronda
  Reservoir, Queens Reservoir, and John Martin Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near John Martin Reservoir, get away from the water and 
move indoors or inside a vehicle. Remember, lightning can strike out 
to 15 miles from the parent thunderstorm. If you can hear thunder, 
you are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3805 10270 3788 10311 3804 10340 3826 10340
      3832 10317 3846 10301 3827 10244
TIME...MOT...LOC 0214Z 305DEG 30KT 3838 10300 3829 10311 3822 10337 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Ehr
1 follow-up statement
663 
WWUS55 KPUB 280240
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
840 PM MDT Tue May 27 2025

COC011-061-099-280300-
/O.CON.KPUB.SV.W.0029.000000T0000Z-250528T0300Z/
Prowers CO-Kiowa CO-Bent CO-
840 PM MDT Tue May 27 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM MDT
FOR NORTHWESTERN PROWERS...SOUTH CENTRAL KIOWA AND NORTHERN BENT
COUNTIES...

At 839 PM MDT, severe thunderstorms were located along a line
extending from 7 miles west of Neegronda Reservoir to near Hasty to
near Las Animas, moving southeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Las Animas, Neeoshe Reservoir, McClave, Wiley, Sweetwater Reservoir,
Fort Lyon, Caddoa, Hasty, Neegronda Reservoir, Queens Reservoir, and
John Martin Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near John Martin Reservoir, get away from the water and 
move indoors or inside a vehicle. Remember, lightning can strike out 
to 15 miles from the parent thunderstorm. If you can hear thunder, 
you are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 3805 10270 3788 10311 3804 10340 3810 10340
      3819 10329 3825 10300 3838 10277 3827 10245
TIME...MOT...LOC 0239Z 315DEG 23KT 3827 10289 3818 10300 3811 10326 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Ehr

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 5:36 PM MDT, 2 hours 38 minutes earlier. Its key messages:

  • Strong to severe thunderstorms possible through Wednesday across the southeast mountains and plains and across the southern I-25 corridor on Thursday.
  • Continued unsettled for Friday into weekend with mainly mountain thunderstorms each day with more widespread thunderstorms Sun/Mon depending on timing of the next ejecting system from the Desert Southwest.
Area forecast discussion, May 27, 5:36 PM MDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
536 PM MDT Tue May 27 2025

.KEY MESSAGES...

- Strong to severe thunderstorms possible through Wednesday
  across the southeast mountains and plains and across the
  southern I-25 corridor on Thursday.

- Continued unsettled for Friday into weekend with mainly
  mountain thunderstorms each day with more widespread
  thunderstorms Sun/Mon depending on timing of the next ejecting
  system from the Desert Southwest.

&&

.SHORT TERM /THROUGH WEDNESDAY/...
Issued at 1258 PM MDT Tue May 27 2025

Northwest flow aloft over the region today combined with
residual moisture in weak upslope flow will trigger another
round of showers and thunderstorms across the mountains and
southeast plains with a little better moisture penetration into
the interior valleys. Thunderstorms will range from more
isolated coverage out west, to scattered to likely coverage for
eastern areas, especially as a low level jet intensifies this
evening increasing the shear and allowing for better storm
organization. In fact, some of the high res CAMs are showing
the potential for convection to last into the overnight hours,
especially across Kiowa and perhaps Prowers counties, though
CAPE becomes more lacking overnight. Main risks will be gusty
winds to around 60 mph and some hail around 1 inch in diameter
between 3 PM and 10 PM. Activity should pull east into KS by
3 PM

Better forcing will be in play for Wednesday as energy rotating
around the upper mid west low moves in during the afternoon.
This sends a cold front into the southeast plains with early
initiation advertised in the CAMs over the Pikes Peak region
(between 1 and 2 PM, spreading southeastward along the frontal
boundary and along a dry line across the far eastern plains
south of the surging front across Baca county. Better CAPE and
shear will be in play tomorrow and severe risk looks higher with
deep layer shears in the 40-50 kt range. Greatest risk area is
over Baca county where both parameters maximize. An MCS will
develop along the front and push southeastward into western KS
and the Panhandles during the evening with stratus and upslope
filling in across the southeast plains overnight. Have
maintained some pops into the overnight hours, though trends
will be towards stratiform precipitation types after midnight
with the potential for fog in and near the mountains. -KT

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
Issued at 1258 PM MDT Tue May 27 2025

It will be cooler Thursday with stratus banked up across the
eastern mountains and plains gradually eroding during the late
morning/early afternoon. Post frontal upslope flow will keep
40s and lower 50 dew points pinned up across the southeast
mountains and plains. While the plains look to remain capped and
dry, the mountains will see another round of thunderstorms
develop in the afternoon and evening with deep layer shear still
running around 40 kts. Question will be if we stay too cool and
cloudy east of the mountains to get strong development. Think
best chance for an isolated severe thunderstorm will be across
the southern Sangres and southern I-25 corridor but will need
to see how the details evolve with future model runs. Activity
drops southeastward and diminishes across CO during the evening.

Daily afternoon and evening thunderstorms stay more confined to
the mountain areas for Friday through the weekend as the western
U.S. upper ridge expands over western CO on Saturday and shifts
eastward into Sunday. Upper low off the coast of the Baja
Peninsula will weaken, fill and lift northeastward as the next
trough/upper low approaches the Pacific northwest. This will
advect moisture northeastward across CO bringing an uptick in
showers and thunderstorms to the mountains and plains late
weekend into early next week. Fairly deep upper low takes shape
over the western U.S. Tuesday of next week which suggests a
warmer/drier pattern with a dry line and chance of thunderstorms
lurking near the eastern border. -KT

&&

.AVIATION /00Z TAFS THROUGH 00Z THURSDAY/...
Issued at 535 PM MDT Tue May 27 2025

KALS: VFR conditions expected through 24 hours. Southeast winds will
turn more westerly on Wednesday, with gusts just above 20 knots in
the afternoon. Mid-level cloudiness is also expected to stick around.

KCOS: Showers and thunderstorms passing nearby will persist into the
late evening hours, and should fully dissipate by 05Z or so. Low
clouds will move into the terminal overnight, bringing cigs down
into low-MVFR, with high-end IFR possible if any surface fog
develops. At this time, chances for IFR conditions remains too low
to include in this round of TAFs. Will update as needed. For
Wednesday, winds turn northeast, gusting up to 20 knots in the
afternoon as showers and storms return to the area.

KPUB: Showers and some thunderstorms will move in from the north
later this evening, passing close to the terminal between 02-05Z.
Current thoughts are for storms to largely pass by the terminal to
the east, but will monitor for needed updates. Low stratus and some
fog will move in overnight, starting around 06Z and lasting into the
morning. MVFR to IFR conditions are expected during this timeframe.
By afternoon, the fog will mix out and the low clouds will leave the
area. Winds will pick up out of the east-northeast, gusting around
20 knots as showers and thunderstorms return to the area close to
the end of this 24 hour forecast period.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...KT
LONG TERM...KT
AVIATION...GARBEROGLIO
Hazardous weather outlook, May 27, 11:52 AM MDT, 8 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1152 AM MDT Tue May 27 2025

COZ058>089-093>099-281800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1152 AM MDT Tue May 27 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Scattered showers and thunderstorms will develop over the
mountains this afternoon and spread into the adjacent valleys and
plains during the late afternoon and evening. One or two strong
to severe thunderstorms will be possible along the I-25 corridor
and southeast plains, with hail around 1 inch in diameter and
wind gusts around 60 mph possible. The primary window for severe
thunderstorms will be from 4 PM to 10 PM.  A couple rounds of
thunderstorms will continue into the overnight hours for the far
east plains where a few strong storms will be possible through 2
AM.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Widespread showers and thunderstorms will continue for Wednesday
and Thursday across much of southern Colorado. Hail, wind and
locally heavy rainfall will all be possible. The potential for
severe storms is elevated both days.

More isolated to scattered showers and thunderstorms are possible
Friday through Monday, mainly across the higher terrain.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible over portions of the region.

31/31

In the hours before

Special weather statement, May 27, 2:33 PM MDT, 5 hours 41 minutes before
Special Weather Statement
National Weather Service Pueblo CO
233 PM MDT Tue May 27 2025

COZ081-083-085-086-272100-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Canon City Vicinity/Eastern Fremont County CO-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
233 PM MDT Tue May 27 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN FREMONT...
NORTHEASTERN CUSTER...SOUTHWESTERN EL PASO AND NORTHWESTERN PUEBLO
COUNTIES THROUGH 300 PM MDT...

At 233 PM MDT, local law enforcement reported a strong thunderstorm 8
miles northwest of Penrose, or 24 miles southwest of Colorado
Springs, moving south at 20 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Law enforcement.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Florence, Penrose, Canon City, and Pueblo West.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3857 10523 3864 10501 3835 10480 3825 10512
TIME...MOT...LOC 2033Z 337DEG 19KT 3854 10509

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Hodanish
Special weather statement, May 27, 3:12 PM MDT, 5 hours 2 minutes before
Special Weather Statement
National Weather Service Pueblo CO
312 PM MDT Tue May 27 2025

COZ079-083-086-272145-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Wet Mountains between 6300 and 10000Ft CO-
Canon City Vicinity/Eastern Fremont County CO-
312 PM MDT Tue May 27 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL CUSTER AND WEST
CENTRAL PUEBLO COUNTIES THROUGH 345 PM MDT...

At 312 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles south of Florence, or 23 miles west of Pueblo, moving southeast
at 5 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Beulah.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3815 10514 3824 10502 3815 10482 3800 10501
TIME...MOT...LOC 2112Z 305DEG 5KT 3816 10502

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Hodanish
Special weather statement, May 27, 3:45 PM MDT, 4 hours 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
345 PM MDT Tue May 27 2025

COZ081-272215-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
345 PM MDT Tue May 27 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN TELLER COUNTY
THROUGH 415 PM MDT...

At 344 PM MDT, Doppler radar was tracking a strong thunderstorm near
Cheesman Reservoir, or 32 miles northwest of Colorado Springs, moving
southeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Meteorological conditions are favorable for this storm to become
severe.

This storm will remain over mainly rural areas of northwestern Teller
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3913 10504 3889 10519 3909 10533 3913 10533
TIME...MOT...LOC 2144Z 325DEG 22KT 3913 10529

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Hodanish
Special weather statement, May 27, 4:22 PM MDT, 3 hours 52 minutes before
Special Weather Statement
National Weather Service Pueblo CO
422 PM MDT Tue May 27 2025

COZ081-082-084-085-272300-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
422 PM MDT Tue May 27 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN TELLER AND
NORTHWESTERN EL PASO COUNTIES THROUGH 500 PM MDT...

At 422 PM MDT, Doppler radar was tracking a strong thunderstorm over
Woodland Park, or 18 miles northwest of Colorado Springs, moving
southeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Woodland Park, Manitou Springs, Crystola, Chipita Park, Gleneagle,
Green Mountain Falls, Air Force Academy, Cascade, Monument, and
Colorado Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3901 10521 3910 10504 3905 10477 3874 10493
TIME...MOT...LOC 2222Z 319DEG 19KT 3901 10509

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Hodanish
Special weather statement, May 27, 4:46 PM MDT, 3 hours 28 minutes before
Special Weather Statement
National Weather Service Pueblo CO
446 PM MDT Tue May 27 2025

COZ074-075-087-272330-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
446 PM MDT Tue May 27 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL HUERFANO...EAST
CENTRAL COSTILLA AND WESTERN LAS ANIMAS COUNTIES THROUGH 530 PM
MDT...

At 446 PM MDT, Doppler radar was tracking a strong thunderstorm near
La Veta, or 36 miles northwest of Trinidad, moving southeast at 15
mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Spanish Peaks, Cuchara, Cuchara Pass, La Veta, Indian Creek on the
southeastern Spring Burn Scar, Spring Burn Scar south of Highway 160
in Huerfano county, and Spring Burn Scar south of Highway 160 in
Costilla county.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3745 10518 3755 10505 3743 10482 3727 10502
TIME...MOT...LOC 2246Z 315DEG 11KT 3747 10506

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

KT
Special weather statement, May 27, 5:27 PM MDT, 2 hours 47 minutes before
Special Weather Statement
National Weather Service Pueblo CO
527 PM MDT Tue May 27 2025

COZ074-075-087-088-280000-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft CO-
Southern Sangre De Cristo Mountains Above 11000 Ft CO-
527 PM MDT Tue May 27 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL HUERFANO AND WEST
CENTRAL LAS ANIMAS COUNTIES THROUGH 600 PM MDT...

At 526 PM MDT, Doppler radar was tracking a strong thunderstorm over
Spanish Peaks, or 28 miles northwest of Trinidad, moving east at 15
mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Spanish Peaks and Gulnare.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3736 10504 3750 10492 3744 10468 3722 10481
TIME...MOT...LOC 2326Z 286DEG 12KT 3742 10493

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

KT

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 7:35 PM MDTSevere Thunderstorm WarningPUBKiowa40 min
May 27, 8:59 PM MDTSevere Thunderstorm WarningPUBBent, Prowers46 min
May 27, 9:46 PM MDTSevere Thunderstorm WarningPUBBaca, Bent, Prowers59 min
May 27, 10:45 PM MDTSpecial Weather StatementPUBBaca30 min
May 28, 12:46 PM MDTSpecial Weather StatementPUBEl Paso29 min
May 28, 12:54 PM MDTSevere Thunderstorm WarningPUBEl Paso36 min
May 28, 1:04 PM MDTSpecial Weather StatementPUBLas Animas26 min
May 28, 1:25 PM MDTSevere Thunderstorm WarningPUBEl Paso17 min
May 28, 1:28 PM MDTSpecial Weather StatementPUBEl Paso47 min
May 28, 1:47 PM MDTSpecial Weather StatementPUBLas Animas28 min
May 28, 2:01 PM MDTSpecial Weather StatementPUBBaca29 min
May 28, 2:02 PM MDTSpecial Weather StatementPUBFremont28 min
May 28, 2:19 PM MDTSpecial Weather StatementPUBLas Animas26 min
May 28, 2:25 PM MDTSpecial Weather StatementPUBEl Paso35 min
May 28, 2:27 PM MDTSevere Thunderstorm WarningPUBLas Animas48 min
May 28, 2:34 PM MDTSpecial Weather StatementPUBEl Paso26 min
May 28, 2:35 PM MDTSevere Thunderstorm WarningPUBEl Paso25 min
May 28, 2:37 PM MDTSevere Thunderstorm WarningPUBBaca23 min
May 28, 2:45 PM MDTSevere Thunderstorm WarningPUBBaca60 min
May 28, 3:11 PM MDTSpecial Weather StatementPUBLas Animas34 min
May 28, 3:30 PM MDTSpecial Weather StatementPUBEl Paso30 min
May 28, 3:43 PM MDTSpecial Weather StatementPUBBaca32 min
May 28, 3:58 PM MDTSpecial Weather StatementPUBCostilla32 min
May 28, 4:05 PM MDTSpecial Weather StatementPUBPueblo25 min
May 28, 4:05 PM MDTSpecial Weather StatementPUBEl Paso25 min
May 28, 4:15 PM MDTSevere Thunderstorm WarningPUBKiowa45 min
May 28, 4:23 PM MDTSpecial Weather StatementPUBLas Animas22 min
May 28, 4:43 PM MDTSpecial Weather StatementPUBLas Animas32 min
May 28, 4:50 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas25 min
May 28, 4:51 PM MDTSevere Thunderstorm WarningPUBKiowa, Prowers54 min
May 28, 4:53 PM MDTSpecial Weather StatementPUBPueblo52 min
May 28, 5:15 PM MDTSpecial Weather StatementPUBLas Animas30 min
May 28, 5:26 PM MDTSpecial Weather StatementPUBEl Paso34 min
May 28, 5:36 PM MDTSpecial Weather StatementPUBBent24 min
May 28, 5:37 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBProwers23 min
May 28, 5:44 PM MDTSpecial Weather StatementPUBProwers31 min
May 28, 5:47 PM MDTSpecial Weather StatementPUBEl Paso28 min
May 28, 5:47 PM MDTSevere Thunderstorm WarningPUBBent43 min
May 28, 5:54 PM MDTSevere Thunderstorm WarningPUBBent, Prowers36 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.